I've been on Mirtazapine 30mg since Feb his year but I've had alot of problems with. Ear infections, burning mouth syndrome etc. so my Psychiatrist think's I should come of it. He told me to cut down to 15mg and only take them for a week and then just stop. So I finally stopped taking the 15mg on Mon night and I feel terrible.
It's not just my moods (my depression/anxiety had been great before coming off med), I physically feel really sick, been feeling extremely nauseated and last night couldn't sleep because I kept thinking I was going to throw up. Is this a normal reaction coming off mirtazapine?
Because my depression/anxiety had gotten alot better, we didn't feel the need to just take me off mirtazapine and put on on another drug because I thought I was cured. Plus, I don't want to take any more antidepressants at all really.
PLEASE, any help or advice you offer would be greatly appreciated because I'm really worried now and I don't want to have to go back to taking mirtazapine .
Will the withdrawal last long? How long will it take to fully get the tablets out of my system?
StarF Report g Share